# SDR MASA200500030

- Difficulty date: January 12, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 18,106 hours, 13,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0962
- Condition: Failed
- Location: Nlg
- Part time: 3,563 hours, 2,724 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6531 FROM LAS TO ONT HAD A GEAR DISAGREE AND NOSE GEAR DOOR OPEN MESSAGE UPON GEAR EXTENSION.  AIRCRAFT WAS FERRIED TO PHX FOR TROUBLESHOOTING AND REPAIR.  MAINTENANCE REPLACED NLG SELECTOR VALVE.
